RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 46, Issue 6  


Random walks on free periodic groups
S. I. Adian
1139
On analogues of the Artin factorization formulas in the spectral theory of automorphic functions connected with induced representations of Fuchsian groups
A. B. Venkov, P. G. Zograf
1150
On Fano varieties of genus 6
N. P. Gushel'
1159
Extremality of monosplines of minimal deficiency
A. A. Zhensykbaev
1175
Equations in a free group
G. S. Makanin
1199
Convergence to an equilibrium state for a one-dimensional quantum system of hard rods
Yu. M. Sukhov
1274
Closed ideals of algebras of type $B_{p,q}^\alpha$
N. A. Shirokov
1316
The effect of vanishing of almost periodic solutions for a nonlinear diffusion equation with quasiperiodic coefficients
I. N. Blinov
1333
Letter to the Editor
E. M. Nikishin
1342
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019